# SDR DALA2022030401419

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 66,300 hours, 24,660 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8771716) DURING INSPECTION FOUND MULTIPLE CRACKS IN RIGHT AND LEFT SIDE OF FWD WHEEL WELLS. FABBED DOUBLERS, DOUBLERS INSTALLED @# BS663 LBL40-45.64 AND RBL40-45.64 PER ERA 597728-14, REV. ORIG.
